# SDR AALA20100427TUL08

- Difficulty date: April 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 55,818 hours, 23,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT CUSP STATION 152 AROUND FITTING.  REMOVED AND INSTALLED NEW DRAIN PAN SHEET METAL PER SRM 53-20-00-16.
